Reply To: Taking medication for ADHD but have Tourette’s

Home Welcome to the ADDitude Forums For Parents Treating Your Child Taking medication for ADHD but have Tourette’s Reply To: Taking medication for ADHD but have Tourette’s

#65711
shaktiv8
Participant

Hello, my son is 10 years old and he has been diagnosed with ADHD at the age of 8. He is not on any medication and does okay in school. He does get very emotional very easily and does things impulsively that can be dangerous but for the most part he is a young boy who is full of love.

Around April of this year, he has started getting some tics in his eyes. They happen periodically anytime of the day and increases drastically when he’s doing math/ thinking hard or sleepy .

His eyes open wide, and his pupil goes from the side to the centre of his eyes 3 times. When he’s having his tics, there are no other emotions on his face, even if he was smiling before. It goes back to normal once the tic has happened .

Kids make fun of him in school, the call it retard eye and my son gets so hurt

He used to jerk his head left to right in order to keep his eyes in focus , but turning his head 30-60 times a day was getting too tiring and it was starting to hurt so he stopped.

The doctor said it’s nothing to worry about but I am trying to get second opinions, do any of your kids have ocular tics too?